Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    FireFighter's Avatar
    FireFighter is offline Associate Member
    Join Date
    Jul 2002
    Location
    Steel city, for now.
    Posts
    409

    Thumbs down bump in my arse!

    Hey guys, im on a test/eq cycle right now.. I have finished 2 weeks thus far.. wednesday was my last shot for the end of the two weeks(every sunday/wednesday shots). The thing is i have noticed a bump in my ass after that last shot(wednesday) its not sore, red or anything. I noticed it probably friday night when i took a bath. ok i know that sounds gay, but oh well i was sore.. but anyways it was when i was lying down i felt it there.. it doesn't hurt at all it just feels weird cuz theres a bump in my arse. im using 1.5" 22g pins.. i aspriated and everything.. it was a clean shot.. do you think i might have just moved the pin around and its swollen.. its just fucked cuz its monday now and and its still there.. is there anything i can take for it without seeing a doctor? I also still took my other shot(start of week 3) but put it in the other cheek(right cheek).

    also if this matters or not, I put the sunday and wednesday( both of my shots) on the left side... thats where the bump is.. do you think that could have a part in it? i ususally mix it up, but i think the left is easier to inject oh well... tell me what you guys think.. sorry for writing a book, but i wanna see what this is.

  2. #2
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Ahh I think you are okay, buddy. Sometimes I get sore like that after a clean inject, (well so I thought). You can try heat/ice, and bendrill or some kind of anti inflammatory, they seem to help for me. I wouldn't worry to much, give it a week or two, if it doesn't go away then consider seeing someone.

  3. #3
    FireFighter's Avatar
    FireFighter is offline Associate Member
    Join Date
    Jul 2002
    Location
    Steel city, for now.
    Posts
    409
    cool thanks alot for the advice man! gonna get some bendrill tomorrow!

  4. #4
    ichiban's Avatar
    ichiban is offline Female Member
    Join Date
    May 2003
    Posts
    246
    i have not done AS, but I have gotten B 12 and cortozone (spelling?) injections from my doc in my rear and every time there is a hard lump like you speak of. It's just internal bruising ( according to my doc), like scar tissue but not permanant. When you inject IM, small fibers are torn, etc. I know it hurts, but if you rub it firmly it helps big time to break up the lump. Hope that helps.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •